Record number :
1600489
Title of article :
Inversion polynomials for 321-avoiding permutations
Author/Authors :
Cheng، نويسنده , , Szu-En and Elizalde، نويسنده , , Sergi and Kasraoui، نويسنده , , Anisse and Sagan، نويسنده , , Bruce E.، نويسنده ,
Issue Information :
روزنامه با شماره پیاپی سال 2013
Pages :
14
From page :
2552
To page :
2565
Abstract :
We prove a generalization of a conjecture of Dokos, Dwyer, Johnson, Sagan, and Selsor giving a recursion for the inversion polynomial of 321-avoiding permutations. We also answer a question they posed about finding a recursive formula for the major index polynomial of 321-avoiding permutations. Other properties of these polynomials are investigated as well. Our tools include Dyck and 2-Motzkin paths, polyominoes, and continued fractions.
Keywords :
Continued fraction , Catalan number , generating function , Motzkin path , Permutation , polyomino , Inversion number , Major index , Dyck path , q -analogue , Pattern avoidance
Journal title :
Discrete Mathematics
Journal title :
Discrete Mathematics
Serial Year :
2013
Link To Document :
بازگشت